Friday, July 18, 2014

Health stuff

I just recently got diagnosed with "exercise induced asthma" and then got a big kicker of a diagnosis of hypothyroidism. Hypothyroidism/hyperthyroidism runs in my family. I got an inhaler and then got the call from my pharmacy saying oh hey, your prescriptions here and THEN a call from the doc's office saying I have hypothyroidism and she put in for my prescription already.
I don't know too much about hypothyroidism. It essentially means that my body is not producing enough hormones- and I fit into most of the Mayo Clinic's symptom descriptions. So that is somewhat of a relief. However, since I started taking the medication for it, I have been exhausted. So tired I don't know what to do with myself except lay in bed until I fall asleep at 9pm reading or watching FRIENDS. I don't have any motivation to go work out. And I recently developed edema - ONLY after I take the medicine. It's not painful and I still fit in my sandals on the loosest belt but I can't wear flats or heels to work anymore because about 1.5 hours after I take my meds, my feet are too big to fit in my shoes. I have an appointment today to see what's going on and if that is normal or not.
Send some good thoughts my way!